Affordable Access

Publisher Website

The solvability of stationary problems for Boltzmann's equation at large Knudsen numbers

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
17
Issue
4
Identifiers
DOI: 10.1016/0041-5553(77)90116-1

Abstract

Abstract THE UNIQUE solvability of internal stationary problems (in particular, Couette's problem) for the non-linear Boltzmann equation at large Knudsen numbers is proved.

There are no comments yet on this publication. Be the first to share your thoughts.